# SDR 96UAL900631

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9001U
- Make and model: Boeing 737222
- Aircraft serial: 19039
- Engine: Pwa JT8D7B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65479531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LOWER AFT CORNER FRAME FOUND 16 INCH LONG CRACK IN THE RADIUS OF 7075-T6 CHANNEL SECTION.  CHANNEL FORMS LOWER AFT SIDE OF DOOR FRAME.   FERRIED AIRCRAFT TO IND.  DOOR REMOVED AND REPAIRED PER UAL MM.
